Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Thalidomide-associated pulmonary embolism

  • At: 2007 FIP Congress in Beijing (China)
  • Type: Poster
  • By: YEN, Su-Chen (Chang Gung Memorial Hospital, Taoyuan, China Taiwan)
  • Co-author(s): Chu, Pao-Hsien (Chang Gung Memorial Hospital, TAOYUAN, China Taiwan)
    Chen, Wei-Li (Chang Gung Memorial Hospital, TAOYUAN, China Taiwan)
    Deng, Shin-Tarng (Chang Gung Memorial Hospital, TAOYUAN, China Taiwan)
  • Abstract:

    Objective: Thalidomide as a single agent causes venous thromboembolism (VTE) in <2% in a phase II study of 169 patients. With the addition of dexamethasone, the frequency of VTE rises up to 10-15%.More VTE were reported in the study conducted in the United States but very few in Chinese. To our knowledge, there is no any thalidomide-associated..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses